# SDR USAA920081687

- Difficulty date: August 16, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 48,987 hours, 32,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952183X
- Part serial: Q01786
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT RON MAJOR REPAIR LOG NR 4393062 AFT CARGO DOOR SKIN CRACKED AT AFT END OF HANDLE CUTOUT.  REPAIRED AFT CARGO DOOR SKIN AT AFT END OF HANDLE CUTOUT IAW US AIRWAYS EA NR 111648.
